# SDR KPVA200620

- Difficulty date: October 14, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N808WP
- Make and model: Dhav DHC8103
- Aircraft serial: 026
- Aircraft time: 41,006 hours, 67,398 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Panel
- Part number: 5352011
- Part serial: 45
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOWN AND LOCK LIGHT DID NOT COME ON INTO LNY.  FLOOR DOWN AND LOCKED INDICATOR SHOWED NOSE GEAR DOWN AND LOCKED.  REMOVED AND REPLACED LANDING GEAR PANEL AND PERFORMED OPS CHECK IAW DHC-8 MM 32-30-05 PG 201-202.
